Newborns Have Jaundice?

Illustration of Newborns Have Jaundice?
Illustration: Newborns Have Jaundice? raisingchildren.net.au

, my child was only 3 days old, on the first day he was diagnosed with defecation in the womb, it was feared that he was swallowed by the baby, because he was treated and given antibiotics 6 times, after the treatment was declared cured. Then, on day 3, the color of his skin turned yellow. They say it has a yellowish level of 14 and is recommended for light therapy. What is the solution? Thank you

1 Answer:

Hello Ms. Adilla


Baby's skin will look yellowish if the level of bilurubin in the body is too high, bilurubin itself is a yellow pigment that can be found in blood and stool, increased levels of bilurubin can occur due to the process of destroying too many blood cells or because there is a disruption in the liver / liver.


If babies aged 0-28 days can experience a condition of "yellow" due to normal (physiological) or due to disease (pathological). Physiological "yellow" occurs as a result of the process of breaking up the baby's blood cells, so there is a buildup of blood bilirubin levels, usually this condition will go away by itself in 1-2 weeks as long as the baby looks healthy and active, breastfeeding strength, and body weight continues to rise.


Whereas pathological "yellow" occurs in less than 24 hours from birth, where there has been a very rapid increase in bilirubin levels of more than 5 mg / dL and the baby also experiences a variety of symptoms such as vomiting, fever, shortness of breath, weakness, and color yellowish visible to the soles of the feet and hands. These symptoms can persist for more than 2 weeks. The causes of pathological jaundice are blood disorders, severe infections, liver disorders, injury during labor, infection from the womb such as syphilis.


I myself cannot conclude with certainty whether the intended yellowish level, is the blood bilirubin level reaching 14 mg / dL or is the stool bilirubin level? because the interpretation of stool or blood levels can have a different meaning. Or could it just turn out that it could not be both of these? That's why you should check your child back to the doctor so that further evaluation can be done.


The doctor will conduct various assessments before deciding what treatment or appropriate action to be given to your child based on information obtained during the health examination. So don't hesitate, Mrs. Adilla to have her child checked by a pediatrician.


May be useful

: by

Related Question

Appears Tachycardia During Masturbation?

Appears Tachycardia During Masturbation?

(1 year ago)

Excuse me, I am currently taking the bisoprolol drug with the Concor brand. Consumption has been running for more than a week and the doctor said after 1 week reduce the dose ̷...

Side Effects Of Accidentally Drinking Coffee Mixed With The Smell Of Floor Cleaners?

Side Effects Of Accidentally Drinking Coffee Mixed With The Smell Of Floor Cleaners?

(1 year ago)

night. I want to ask tandi accidentally I drank coffee but it turned out that the coffee had been exposed to my wipol liquid when I drank it only one sip felt wipol smell can this ...

Can Domperidone Be Taken With Turmeric Acid?

Can Domperidone Be Taken With Turmeric Acid?

(1 year ago)

Can dimperidone be taken with turmeric acid?...

Leave a Reply

Your email address will not be published. Required fields are marked *